Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Had intercourse, taken pill on same day onwards till present. Absence of periods. Can it be pregnancy?

I would like to know if tehres a possibility of geeting pregnant; my first day of my last period is march 2; i had sex with my bf on march 15 but i took the pill on that same date onwards, till now; we did it again on the 22 of march and 27th of march but still continously taking pills until today; im supposed to have my period this week but still got nothing; am i pregnant? can i take the preganancy test as early as today?
Asked On : Sat, 7 Apr 2012
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
The reason why you did not get a period so far is the fact that you have taken too many pills during this cycle and they have most likely disrupted your hormonal milieu. You have to see a specialist if you do not get a period within the next week or so. Please follow a regular form of contraception; emergency pills are meant to be used only once or twice in a year as they contain a very high level of hormone and frequent use can create infertility problems in the future. Take care.
Answered: Sat, 13 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor